# SDR FDEA201107012552

- Difficulty date: July 1, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,910 hours, 26,279 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B217AAM7
- Part serial: 128
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,606 hours, 986 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX 78 KTS.  NR1 ENGINE EXCEEDED THE SELECTED FLEX POWER SETTING N1(101.4).  THE NR2 ENGINE ENGINE MOMENTARITLY STABLIZED AT 101.4 N1 THEN INCRESED UNSYMETERICALLY TO THRUST LIMIT OFF 107.1. CLEARED RUNWAY AND CHECKED ALL GUAGES FOR EXCEDENANCE, ALL WERE OK.  AFTER CONFERENCE WITH MX ANOTHER ATTEMP WAS MADE WITH AUTO THROTTLES ENGAGED, ATS SYS WORKED  NORMAL.  AFTER CREW DEBRIEF CHECKED MTP AND NR1 PMC SHOWING FAILED.  N1 WITHIN LIMITS AND NO ACTION REQUIRED REF 72-00-00-06.  NR1 RESET AND WORKING ENTIRE FLIGHT.  RELEASED FOR SERVICE IAW MEL: 22-30-01-C.  R & R NR 1 TCC IAW MM 22-36-34-04-01. OPS CHECKED GOOD.
